# SDR 04FDEA03009

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselgae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC TRACK 3 R SECTION 27 INCHES TO RT OF CTR BETWEEN FR 74 AND FR 80 HAS 3 EACH AREAS OF CORROSION.  (1) FR 74, (2) FR77, (3) FR 78, WHILE WORKING CORROSION FOUND 4EA ADDITIONAL AREAS OF CORROSION, REQUIRE REMOVAL AND EVACUATE.  REMOVED AND REPLACED SEAT TRACK IAW A300- 600 SRM 51-72-10 AND 53-18-16 AND 53-12-16.  REPLACEMENT SEAT TRACK WAS FABRICATED ON SRM N00559.
